Translator Disclaimer
June 2020 On infinitesimally weakly non-decreasable Beltrami differentials
Guowu Yao
Kodai Math. J. 43(2): 339-348 (June 2020). DOI: 10.2996/kmj/1594313557

Abstract

Z. Zhou et al. proved that in a Teichmüller equivalence class, there exists an extremal quasiconformal mapping with a weakly non-decreasable dilatation. In this paper, we prove that in an infinitesimal equivalence class, there exists a weakly non-decreasable extremal Beltrami differential.

Citation

Download Citation

Guowu Yao. "On infinitesimally weakly non-decreasable Beltrami differentials." Kodai Math. J. 43 (2) 339 - 348, June 2020. https://doi.org/10.2996/kmj/1594313557

Information

Published: June 2020
First available in Project Euclid: 9 July 2020

zbMATH: 07227753
MathSciNet: MR4121366
Digital Object Identifier: 10.2996/kmj/1594313557

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • June 2020
Back to Top